Search Results

1 - 10 of 152 items :

  • General Mathematics x
Clear All
"A difficult case": Pacioli and Cardano on the Chinese Rings

Peirani, Maria (ed.). De viribus quantitatis, Milano: Ente Raccolta Vinciana, 1997. [12] Gardner, Martin. Knotted doughnuts and other mathematical entertainments, New York: W.H. Freeman, 1986. [13] Gros, Louis. Théorie du Baguenodier par un clerc de notaire lyonnais, Lyon: Aimé Vingtrinier, 1872. [14] Heeffer, Albrecht. \Regiomontanus and Chinese Mathematics", Philosophica, 83, 81-107, 2010.

Open access
Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica
The Journal of Pedagogical University of Cracow
Open access
Tatra Mountains Mathematical Publications
The Journal of Slovak Academy of Sciences
Open access
Acta Universitatis Sapientiae, Mathematica
The Journal of Sapientia Hungarian University of Transylvania
Open access
Annals of the Alexandru Ioan Cuza University - Mathematics
The Journal of "Alexandru Ioan Cuza" University from Iasi
Open access
Retrospective Data Analysis of Anterior Cervical Discectomies and Fusion Without Plate and Screws

-control study. J. Spine Surg ., 3 (3), 444–459. Woods, B. I., Hilibrand, A. S. (2015). Cervical radiculopathy: Epidemiology, etiology, diagnosis, and treatment. J. Spinal Disord. Tech., 28 (5), E251–E259. Yao, Q., Yin, P., Khan, K., Tsai, T. Y., Li, J. S., Hai, Y., Tang, P., Li, G. (2018). Differences of the morphology of subaxial cervical spine endplates between Chinese and white men and women. Biomed. Res. Int., 2018 , 2854175. Zhou, J., Li, J., Lin, H., Li, X., Zhou, X., Dong. J. (2018). A comparison of a self-locking stand-alone cage and

Open access